RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1973 Volume 15, Number 3, Pages 297–306 (Mi tmf3668)

This article is cited in 3 papers

Triviality conditions for the $S$-matrix in the Haag–Ruelle scattering theory

V. D. Koshmanenko


Abstract: In the framework of Hepp's formulation of Haag–Ruelle scattering theory, some conditions for the asymptotic fields to be identical are found. In particular, it is shown that the theory is trivial if an invertible operator relationship (whose boundedness is not assumed) exists between the states of the interpolating field and the states of one of the asymptotic fields.

Received: 28.04.1972


 English version:
Theoretical and Mathematical Physics, 1973, 15:3, 533–539

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025